# SDR ASOA201001259

- Difficulty date: September 2, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 26,823 hours, 22,996 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 AFT CEILING EMERGENCY FLOODLIGHTS INOP.  REMOVED LENS FROM CEILING EMERGENCY FLOODLIGHTS 3 AND 4 IAW AMM TASK 33-51-16-000-801, STEP 3A.  REMOVED LAMPS FROM FLOODLIGHTS BY PUSHING LAMP IN AND TURNING IN COUNTERCLOCKWISE DIRECTION. INSTALLED SERVICEABLE LAMPS IN FLOODLIGHTS BY PUSHING LAMP IN AND TURNING IN CLOCKWISE DIRECTION.  INSTALLED LENS IN FLOODLIGHTS IAW AMM TASK 33-51-16-400-801 STEP 3A4.  CEILING EMERGENCY FLOODLIGHTS 3 AND 4 REQUIRE OPS CK.  OPS TEST IS GOOD IAW AMM TASK 33-51-00-710-801.
